Alert archive / Colorado / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 67, NWS Pueblo, CO

June 19, 2020Las Animas County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 19, 2020, 3:08 PM MDT for Las Animas County, Colorado. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2020, 3:08 PM MDT (21:08 UTC)
Expired
Jun 19, 2020, 4:00 PM MDT
In force
52 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Las Animas County, CO

The radar

The Pueblo radar (KPUX), 149 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 2:43 PM MDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 9.1 hours before the alert went out and 310 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2020-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 544 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2020-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
544 J/kg
Mixed-layer CIN
-198 J/kg
Mixed-layer LCL
1501 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
-3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

996 
WUUS55 KPUB 192108
SVRPUB
COC071-192200-
/O.NEW.KPUB.SV.W.0067.200619T2108Z-200619T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
308 PM MDT Fri Jun 19 2020

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  South central Las Animas County in southeastern Colorado...

* Until 400 PM MDT.

* At 308 PM MDT, a severe thunderstorm was located near Trinidad,
  moving east at 30 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Trinidad and Trinchera. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3707 10449 3723 10451 3734 10390 3700 10392
      3699 10418
TIME...MOT...LOC 2108Z 269DEG 25KT 3715 10441 

HAIL...1.50IN
WIND...60MPH
 
$$

Hodanish
3 follow-up statements
121 
WWUS55 KPUB 192117
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
317 PM MDT Fri Jun 19 2020

COC071-192200-
/O.CON.KPUB.SV.W.0067.000000T0000Z-200619T2200Z/
Las Animas CO-
317 PM MDT Fri Jun 19 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR SOUTH CENTRAL LAS ANIMAS COUNTY...

At 316 PM MDT, a severe thunderstorm was located 9 miles south of
Hoehne, or 9 miles east of Trinidad, moving east at 30 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Trinchera.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3711 10444 3723 10441 3734 10390 3700 10392
      3700 10405
TIME...MOT...LOC 2116Z 269DEG 25KT 3715 10434 

HAIL...1.50IN
WIND...60MPH
 
$$

Hodanish
609 
WWUS55 KPUB 192130
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
330 PM MDT Fri Jun 19 2020

COC071-192200-
/O.CON.KPUB.SV.W.0067.000000T0000Z-200619T2200Z/
Las Animas CO-
330 PM MDT Fri Jun 19 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR SOUTH CENTRAL LAS ANIMAS COUNTY...

At 330 PM MDT, a severe thunderstorm was located 12 miles northwest
of Trinchera, or 15 miles east of Trinidad, moving east at 30 mph.

HAZARD...Golf ball size hail and 70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Trinchera.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3709 10437 3723 10433 3734 10390 3700 10392
      3700 10405
TIME...MOT...LOC 2130Z 269DEG 25KT 3715 10422 

HAIL...1.75IN
WIND...70MPH
 
$$

Hodanish
444 
WWUS55 KPUB 192143
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
343 PM MDT Fri Jun 19 2020

COC071-192200-
/O.CON.KPUB.SV.W.0067.000000T0000Z-200619T2200Z/
Las Animas CO-
343 PM MDT Fri Jun 19 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR SOUTH CENTRAL LAS ANIMAS COUNTY...

At 342 PM MDT, a severe thunderstorm was located 8 miles northwest of
Trinchera, or 21 miles east of Trinidad, moving east at 30 mph.

HAZARD...Two inch hail and 70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Trinchera.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3710 10430 3721 10424 3727 10390 3700 10392
      3700 10403
TIME...MOT...LOC 2142Z 269DEG 25KT 3715 10411 

HAIL...2.00IN
WIND...70MPH
 
$$

Hodanish

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 11:42 AM MDT, 3 hours 26 minutes earlier.

Area forecast discussion, Jun 19, 11:42 AM MDT, 3 hours 26 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1142 AM MDT Fri Jun 19 2020

.UPDATE...
Issued at 920 AM MDT Fri Jun 19 2020

Over the last 18 hours or so, the HRRR along with other CAM
guidance has been showing a supercell thunderstorm developing in
and around the Salida area by early afternoon and tracking east
along the US50 corridor. Given that the current environment is
conducive to producing supercells (>50 knts of deep shear and
plenty of llvl moisture), the HRRR has a good chance to verify.
This storm is forecast to produce locally heavy rain and possibly
damaging hail and wind. A well developed Helicity Swath is also
shown with this storm, although it is not all that strong. Since
this storm has been forecast to develop for many hours affecting
the same region. a flash flood watch has been issued from roughly
Salida to Pueblo. This will affect the burn scars in the N Sangres
and Wet mtns, and the urban areas of Canon City, Pueblo West and
Pueblo. This storm will also have the potential to produce hail up
to 1.5" in diameter and wind gusts to 70 mph. \/Hodanish

&&

.SHORT TERM...(Today and tonight)
Issued at 301 AM MDT Fri Jun 19 2020

An upper level trof will be moving across CO today and into this
evening, bringing high chances for precip to much of the area.  The
NAM Nest shows a line of stronger storms developing around midday
over the Continental Divide and then working its way eastward
through the afternoon and reaching the I-25 corridor in the late
afternoon and continuing across the southeast plains in the evening.
SPC has a marginal risk of severe weather across the southeast
plains for today which looks good.  The best chances for any severe
storms should be from the late afternoon through the evening hours
as the storms ahead of the trof axis work their way east across the
plains. Precip chances tonight are expected to decrease from west to
east across the area.  The NAM is a little faster moving the precip
out of the area than the GFS, but by about 09-12Z most, if not all
precip should be out of the area.  Temps today will be below
average, with the plains mostly seeing upper 60s to lower 70s for
highs, with upper 60s to mid 70s in the San Luis Valley, 60s in the
Upper Arkansas River Valley and mid 50s to lower 60s in Teller
County. Low humidities and breezy conditions are expected to result
in spotty critical fire weather conditions over southern portions of
the San Luis Valley this afternoon, but it looks too spotty and not
really for a long enough period to warrant a fire weather highlight.

.LONG TERM...(Saturday through Thursday)
Issued at 301 AM MDT Fri Jun 19 2020

Sat upper level ridging is expected over the state and dry and
warmer weather is expected.  Highs should be back in the 80s over
the plains, with upper 70s to lower 80s in the high valleys. On
Sunday a weak disturbance is forecast to move through mainly eastern
portions of the area with northerly winds expected over the plains.
This system could bring some isolated showers/storms to the mtns and
plains, but at this time the forecast models are mainly dry.  Temps
will be even warmer on Sun.

Mon another upper disturbance brushes by the area to the east and
sends a front into eastern CO, with easterly surface winds expected
in the afternoon.  Showers/storms are expected to develop along and
near the eastern and central mtns in the afternoon and spreading to
the eastern plains in the evening.  Some spotty areas of critical
fire weather conditions will be possible Mon afternoon in the high
valleys.

Tue and Wed an upper ridge center is expected to be to our south and
southwest with CO being in northwest flow.  It looks like there will
be enough moisture over the area these days for scattered
showers/storms, especially over the central and eastern mtns and
southeast plains.  With another disturbance expected to affect the
area on Thu we should continue to have scattered chances for precip.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1129 AM MDT Fri Jun 19 2020

A broken line of thunderstorms will pass over the TAF sites during
the middle to later afternoon. Line will reach KCOS around 21Z and
KPUB around 22Z, and it is associated with the passage of an
upper level trough. Current guidance suggest a few of the storms
could be severe with larger hail and stronger winds than what in
the TAFs. At KALS, the best forcing will stay north of the TAF
site and only put VCTS in the TAF.

After the convection moves east of the region, expect generally
VFR conditions with lighter winds. --PGW--

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 7 PM MDT this evening for COZ072-073-
077>080-083-086.

&&

UPDATE...Hodanish
SHORT TERM...28
LONG TERM...28
AVIATION...PGW
Hazardous weather outlook, Jun 19, 10:40 AM MDT, 4 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1040 AM MDT Fri Jun 19 2020

COZ058>089-093>099-201645-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1040 AM MDT Fri Jun 19 2020

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

High resolution guidance over the last 24 hours has been showing
severe thunderstorms developing over parts of the region this
afternoon and evening. The greatest risk of flash flooding and
severe weather will be along the US-50 corridor from near Salida
eastward to Pueblo and then over the eastern plains. Storms will
develop by noon time over the mountains and then move east. The
highest risk of burn scar flooding will be over the Decker, Hayden
Pass and Junkins burn scars this afternoon. The greatest risk of
urban flash flooding will from Canon City to Pueblo West and into
Pueblo. The heavy rain should affect the Canon City through
Pueblo areas during the mid to late afternoon time period.

Over the remainder of the plains, isolated severe thunderstorms
will be possible along with locally heavy rain.

Severe storms will be capable of producing hail up to 1.5 inches
in diameter along with winds to 70 mph.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Some isolated thunderstorms will be possible Sunday and Monday,
with scattered storms Tuesday through Thursday. The main risks
with storms will be cloud to ground lightning, and gusty outflow
winds up to 50 mph. Some of the stronger storms will be capable
of producing small hail.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be needed as early as 12 noon and last into the evening across
the southern mountains and all of the southeast plains.

Hodanish

In the hours before

Special weather statement, Jun 19, 11:47 AM MDT, 3 hours 21 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1147 AM MDT Fri Jun 19 2020

COZ060-065-066-069-191815-
La Garita Mountains Above 10000 Ft CO-
Saguache County East of Continental Divide below 10000 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
Eastern Sawatch Mountains above 11000 Ft CO-
1147 AM MDT Fri Jun 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL SAGUACHE COUNTY
UNTIL 1215 PM MDT...

At 1147 AM MDT, Doppler radar was tracking a strong thunderstorm near
North Pass, or 30 miles southwest of Decker Burn Scar, moving east at
20 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of north central
Saguache County.

LAT...LON 3813 10651 3825 10657 3838 10618 3812 10609
TIME...MOT...LOC 1747Z 255DEG 20KT 3818 10646

Hodanish
Special weather statement, Jun 19, 12:13 PM MDT, 2 hours 55 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1213 PM MDT Fri Jun 19 2020

COZ060>062-065-066-069-072-191845-
La Garita Mountains Above 10000 Ft CO-
Central Chaffee County Below 9000 Ft CO-
Saguache County East of Continental Divide below 10000 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
Western Chaffee County Between 9000 and 11000 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Eastern Sawatch Mountains above 11000 Ft CO-
1213 PM MDT Fri Jun 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHAFFEE AND CENTRAL
SAGUACHE COUNTIES UNTIL 1245 PM MDT...

At 1213 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles east of North Pass, or 29 miles southwest of Decker Burn Scar,
moving east at 55 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Saguache, Bonanza and Poncha Pass.

LAT...LON 3799 10644 3824 10648 3846 10606 3808 10603
TIME...MOT...LOC 1813Z 255DEG 49KT 3816 10640

Hodanish
Special weather statement, Jun 19, 2:21 PM MDT, 47 minutes before
Special Weather Statement
National Weather Service Pueblo CO
221 PM MDT Fri Jun 19 2020

COZ084-085-192045-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
221 PM MDT Fri Jun 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL EL PASO COUNTY UNTIL 245
PM MDT...

At 221 PM MDT, Doppler radar was tracking a strong thunderstorm over
northeastern Colorado Springs, moving east at 55 mph.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Colorado Springs, Schriever AFB, Ellicott, Falcon and Cimarron Hills.

LAT...LON 3885 10479 3895 10483 3906 10431 3877 10439
TIME...MOT...LOC 2021Z 263DEG 49KT 3890 10466

Hodanish
Special weather statement, Jun 19, 2:26 PM MDT, 42 minutes before
Special Weather Statement
National Weather Service Pueblo CO
226 PM MDT Fri Jun 19 2020

COZ074-088-192100-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
226 PM MDT Fri Jun 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAS ANIMAS COUNTY
UNTIL 300 PM MDT...

At 226 PM MDT, Doppler radar was tracking a strong thunderstorm near
Segundo, or 12 miles west of Trinidad, moving east at 40 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Trinidad, Cokedale, Starkville and Segundo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3709 10479 3719 10480 3729 10431 3699 10451
TIME...MOT...LOC 2026Z 272DEG 35KT 3710 10471

Hodanish
Special weather statement, Jun 19, 2:43 PM MDT, 25 minutes before
Special Weather Statement
National Weather Service Pueblo CO
243 PM MDT Fri Jun 19 2020

COZ084-085-192115-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
243 PM MDT Fri Jun 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN EL PASO COUNTY UNTIL 315
PM MDT...

At 242 PM MDT, Doppler radar was tracking a strong thunderstorm near
Schriever AFB, or 14 miles east of Colorado Springs, moving northeast
at 55 mph. other strong storms were located from Peyton th Calhan.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Southeastern Colorado Springs, Fountain, Calhan, Ramah, Yoder,
Ellicott, Peyton, Schriever AFB, Falcon, Cimarron Hills and
Security-Widefield.

LAT...LON 3879 10410 3864 10464 3889 10470 3912 10441
      3913 10432 3913 10411
TIME...MOT...LOC 2042Z 245DEG 48KT 3885 10456

Hodanish
Special weather statement, Jun 19, 2:56 PM MDT, 12 minutes before
Special Weather Statement
National Weather Service Pueblo CO
256 PM MDT Fri Jun 19 2020

COZ074-088-192130-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
256 PM MDT Fri Jun 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LAS ANIMAS COUNTY
UNTIL 330 PM MDT...

At 255 PM MDT, Doppler radar was tracking a strong thunderstorm over
Trinidad, moving east at 35 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Trinidad, Starkville, Model and Hoehne.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

LAT...LON 3712 10454 3724 10457 3737 10417 3713 10412
TIME...MOT...LOC 2055Z 258DEG 30KT 3718 10447

Hodanish

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 8:59 PM MDTSpecial Weather StatementPUBLas Animas61 min
Jun 18, 9:05 PM MDTSevere Thunderstorm WarningPUBLas Animas55 min
Jun 18, 9:55 PM MDTSevere Thunderstorm WarningPUBLas Animas65 min
Jun 18, 10:56 PM MDTSpecial Weather StatementPUBLas Animas49 min
Jun 18, 11:09 PM MDTAreal Flood WarningPUBLas Animas3 hr
Jun 18, 11:45 PM MDTSpecial Weather StatementPUBLas Animas60 min
Jun 19, 12:45 AM MDTSpecial Weather StatementPUBBent45 min
Jun 19, 1:00 AM MDTSpecial Weather StatementPUBLas Animas45 min
Jun 19, 1:23 AM MDTSpecial Weather StatementPUBProwers37 min
Jun 19, 9:13 AM MDTFlash Flood WatchPUBAlamosa, Chaffee, Costilla, Custer, Fremont, Huerfano and 3 more6 hr
Jun 19, 11:47 AM MDTSpecial Weather StatementPUBSaguache28 min
Jun 19, 12:13 PM MDTSpecial Weather StatementPUBSaguache32 min
Jun 19, 12:28 PM MDTSevere Thunderstorm WarningPUBSaguache32 min
Jun 19, 2:21 PM MDTSpecial Weather StatementPUBEl Paso24 min
Jun 19, 2:26 PM MDTSpecial Weather StatementPUBLas Animas34 min
Jun 19, 2:43 PM MDTSpecial Weather StatementPUBEl Paso32 min
Jun 19, 2:56 PM MDTSpecial Weather StatementPUBLas Animas34 min
Jun 19, 3:52 PM MDTSevere Thunderstorm WarningPUBLas Animas53 min
Jun 19, 4:36 PM MDTSevere Thunderstorm WarningPUBLas Animas39 min
Jun 19, 5:12 PM MDTSevere Thunderstorm WarningPUBLas Animas48 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.